American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Piotr Minc and W. R. R. Transue. Accessible points of hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 332 (1992) 711-727. MR 1073777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are locally connected . Trans. Amer. Math. Soc. 307 (1988) 383-394. MR 936823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Philip L. Bowers. General position properties satisfied by finite products of dendrites . Trans. Amer. Math. Soc. 288 (1985) 739-753. MR 776401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Doug Curtis, Tadeusz Dobrowolski and Jerzy Mogilski. Some applications of the topological characterizations of the sigma-compact spaces $l\sp{2}\sb{f}$ and $\Sigma $ . Trans. Amer. Math. Soc. 284 (1984) 837-846. MR 743748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David G. Wright. Ambiently universal sets in $E\sp{n}$ . Trans. Amer. Math. Soc. 277 (1983) 655-664. MR 694381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jussi Väisälä. Quasisymmetric embeddings in Euclidean spaces . Trans. Amer. Math. Soc. 264 (1981) 191-204. MR 597876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eric K. van Douwen and Jan van Mill. Subspaces of basically disconnected spaces or quotients of countably complete Boolean algebras . Trans. Amer. Math. Soc. 259 (1980) 121-127. MR 561827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia